# SDR SWAA011103

- Difficulty date: April 9, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 20,813 hours, 18,359 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Part serial: PA820
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 5 L/E SLAT DELAMINATED.  REMOVED AND REPLACED SLAT ASSY PER MM.
